# SDR FDEA201902040544

- Difficulty date: February 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN HAS A .500 IN. CRACK AT THE INBOARD AFT CORNER OF THE SLAT ANTI-ICE DUCT CUT OUT. (END MARKED) CUT OUT DAMAGED AREA, INSTALLED FILLER & DOUBLER PER SRM 57-10-00 FIG103 SHT02.
